# SDR 01FDEA00676

- Difficulty date: August 9, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727233
- Aircraft serial: 22042
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage Lower
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 546 R/H TRANSITION PANEL CORRODED BETWEEN BS 1030-1090. R&R PANEL PER IAW FEDEX SRM 51-20-1, 51-30-2.
